MathSciNet Relay Station
MathSciNet bibliographic data
MR179266 (31 #3514) 20.80
Cohn, James A.; Livingstone, Donald On the structure of group algebras. I. Canad. J. Math. 17 1965 583–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement